# SDR 96ZZZX458

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10472
- Engine: Rroyce DART5327R
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: PT61916B
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC - ON CLIMB-OUT, THE LEFT ENGINE INDICATED A POWER LOSS (RPM DROPPED TO 13,800 AT MAX).  THE CREW DECLARED AN EMERGENCY AND RETURNED TO RIC.  DURING DESCENT, LEFT GENERATOR LIGHT, LEFT ALTERNATOR LIGHT, AND LEFT GEARBOX OIL PRESSURE LIGHT CAME ON.  ALL TEMPERATURES WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT ANY OTHER PROBLEMS.  AFTER TROUBLESHOOTING, MECHANIC FOUND INTERNAL FAILURE IN THE LEFT GEARBOX.
